# SDR DALA2025121809221

- Difficulty date: December 17, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 79,200 hours, 30,862 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Release Mech
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING R/T OVERWING SLIDE CHANGE RELEASE TRIGGER BROKE. CORRECTIVE ACTION: REMOVED AND REPLACED SLIDE RELEASE TRIGGER PER B757 AMM 25-65. (7798996)
